# SDR AWXA200500457

- Difficulty date: April 5, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 651758243
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A .25 INCH CRACK WAS FOUND IN BS 178 BULKHEAD VERTICAL BEAM WEB AT RBL 17.1, WL 230.  MAINTENANCE CUT OUT DAMAGED AREA OF VERTICAL BEAM WEB AT BS 178 BULKHEAD, RBL 17.1, WL 230; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A NEW SECTION OF WEB AND A FILLER; INSTALLED REPAIR PARTS IAW B7B-300 SRM 53-10-08 FIG 212.
